A generalization of a theorem of Marcinkiewicz

Franz Br├╝ggemann, Gerhard Jank, Lutz Volkmann
Complex Variables Theory Appl. 18 (1992), no. 1-2, 79--84.

BibTex references

@Article\{BJV92,

author = "Br├╝ggemann, Franz and Jank, Gerhard and Volkmann, Lutz",

title = "A generalization of a theorem of Marcinkiewicz",

journal = "Complex Variables Theory Appl.",

number = "1-2",

volume = "18",

pages = "79--84",

year = "1992",

}

Andere Publikationen in der Datenbank

» Gerhard Jank
» Lutz Volkmann